The length of a unitary transformation for characteristic 2.
Journal für die reine und angewandte Mathematik, Tome 281 (1976), pp. 6-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__281_151684,
author = {Erich W. Ellers},
title = {The length of a unitary transformation for characteristic 2.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {6--12},
year = {1976},
volume = {281},
zbl = {0324.20055},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__281_151684/}
}
Erich W. Ellers. The length of a unitary transformation for characteristic 2.. Journal für die reine und angewandte Mathematik, Tome 281 (1976), pp. 6-12. http://geodesic.mathdoc.fr/item/JRAM_1976__281_151684/